# SDR UIEA2023013150084

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 100,998 hours, 17,360 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH I/B FORE FLAP LOWER SURFACE (O/B OF O/B ATT FITTING) FOUND BULGE.( PERFORMED METAL HOTBOND REPAIR AS PER SRM 51-70-10 REPAIR 4. )
